Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Hardy-Bohr positivity''


Authors: J. DeFranza and K. Zeller
Journal: Proc. Amer. Math. Soc. 124 (1996), 2611-2611
MSC (1991): Primary 40C05, 40G99, 40H05, 46A45
Original Article: Proc. Amer. Math. Soc. 123 (1995), 3783-3788.
MathSciNet review: 1385912
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. DeFranza and K. Zeller, Hardy-Bohr positivity, Proc. Amer. Math. Soc. 123 (1995), 3783--3788.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 40C05, 40G99, 40H05, 46A45

Retrieve articles in all journals with MSC (1991): 40C05, 40G99, 40H05, 46A45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03785-9
PII: S 0002-9939(96)03785-9
Received by editor(s): February 15, 1996
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1996 American Mathematical Society